# SDR DHL2004362012

- Difficulty date: September 22, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Chattering
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

BRAKES CHATTERING WHILE APPLING EVEN BRAKE, ALSO VIBRATING.  PERFORMED VISUAL INSPECTION OF BRAKES IAW M/M 32-40-00, WITH NO DEFECTS NOTED.  ALSO PERFORMED NORMAL BRAKING, OPS CHECK IAW M/M 32-42-00, WITH NO DEFECTS NOTED.  ALSO, PERFORMED PEDAL POSITION TRANSMITTER BRAKE AS REQUIRED.
